# SDR 97FDEA00273

- Difficulty date: April 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N206FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22928
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Malfunction
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0384, 71C301-02, SKIN GOUGED AT LWR FUSELAGE STA 720F FWD OF GROUND AIR INLET.  INSTALLED DOUBLER PER SRM 53-30-3 FIG 3.
